# SDR CA081105012

- Difficulty date: October 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 601R930303
- Condition: Malfunctioned
- Part time: 12,282 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) UPON REACHING FL280 (CRUISING ALT) THE FLT CREW REPORTED THAT THEY RECEIVED THE SAME INDICATIONS ON EICAS AS THEY WOULD HAVE RECEIVED ON APPROACH (BRAKE TEMP, GEAR ICONS AND FLAP INDICATOR AND SPEED RASTER MOVING DOWN TO 210 KTS) AND THAT DURING THESE INDICATIONS, ACFT WITH AUTOPILOT ENGAGED STARTED TO PORPOSE UP AND DOWN +/- 50 TO 100 FT. THE FLAP DEGRADED (S) MSG WAS POSTED AS WELL.  DURING THESE ALTITUDE FLUCTUATIONS, F/A WAS ASKED TO VERIFY WHETHER FLAPS WERE MOVING. SHE INDICATED TO CREW THAT THE FLAPS WERE NOT MOVING.   ATC WAS NOTIFIED AND ACFT DIVERTED. JUST BEFORE THE FLT CREW STARTED THEIR DEVIATION, THE ACFT NOSED OVER BRIEFLY WITH ABOUT A 500 FT LOSS IN ALTITUDE BUT INSTANTLY RECOVERED BACK TO FL280. THIS WAS THE LAST OCCURRENCE DURING THIS FLIGHT.  THE ACFT CONTINUED ON AND LANDED WITHOUT FURTHER INCIDENT.  FDR WILL BE FORWARDED FOR ANALYSIS.
